Browse "MA-Journal Papers(저널논문)" byIssue Date

Jump to a point in the index:

Showing results 1661 to 1673 of 1673

1661
Classification and syzygies of smooth projective varieties with 2-regular structure sheaf

Kwak, Sijongresearcher; Park, Jinhyung, MATHEMATISCHE NACHRICHTEN, v.293, no.7, pp.1378 - 1389, 2020-07

1662
Seasonality of suicide: a multi-country multi-community observational study

Yu, Jaeeun; Yang, D.; Kim, Y.; Hashizume, M.; Gasparrini, A.; Armstrong, B.; Honda, Y.; et al, EPIDEMIOLOGY AND PSYCHIATRIC SCIENCES, v.29, no.e163, pp.1 - 10, 2020-08

1663
Chemotactic traveling waves with compact support

Choi, Sun-Ho; Kim, Yong-Jungresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.488, no.2, 2020-08

1664
Tree decompositions of graphs without large bipartite holes

Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, RANDOM STRUCTURES & ALGORITHMS, v.57, no.1, pp.150 - 168, 2020-08

1665
Bayesian latent factor regression for multivariate functional data with variable selection

Noh, Heesang; Choi, Taeryon; Park, Jinsu; Chung, Yeonseungresearcher, JOURNAL OF THE KOREAN STATISTICAL SOCIETY, v.49, pp.901 - 923, 2020-09

1666
PRECONDITIONERS FOR A COUPLED PROBLEM BY A PENALTY TERM ARISEN IN AN AUGMENTED LAGRANGIAN METHOD

Lee, Chang-Ockresearcher; Park, Eun-Hee, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.57, no.5, pp.1267 - 1286, 2020-09

1667
PTEM: A POPULARITY-BASED TOPICAL EXPERTISE MODEL FOR COMMUNITY QUESTION ANSWERING

Jung, Hohyun; Lee, Jae-Gilresearcher; Lee, Namgil; Kim, Sung-Horesearcher, ANNALS OF APPLIED STATISTICS, v.14, no.3, pp.1304 - 1325, 2020-09

1668
PROPAGATION OF THE MONO-KINETIC SOLUTION IN THE CUCKER-SMALE-TYPE KINETIC EQUATIONS

Kang, Moon-Jinresearcher; Kim, Jeongho, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.5, pp.1221 - 1231, 2020-09

1669
Pricing of American lookback spread options

Woo, Min Hyeok; Choe, Geon Horesearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.130, no.10, pp.6300 - 6318, 2020-10

1670
The minimum spectral radius of Kr+1-saturated graphs

Kim, Jaehoonresearcher; Kim, Seog-Jin; Kostochka, Alexandr, V; Suil, O., DISCRETE MATHEMATICS, v.343, no.11, 2020-11

1671
The average cut-rank of graphs

Nguyen, Huy-Tung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

1672
Branch-depth: Generalizing tree-depth of graphs

DeVos, Matt; Kwon, O-joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.90, 2020-12

1673
l-adic étale cohomology of Shimura varieties of Hodge type with non-trivial coefficients

Hamacher, Paul; Kim, Wansuresearcher, MATHEMATISCHE ANNALEN, ACCEPT

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0